MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y MICROBORE EXT W/LUER & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y MICROBORE EXT W/LUER & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Model Number 10794983
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: only the patient's age was provided, therefore a default date of birth has been listed.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the y microbore ext w/luer & 2 sld clp experienced component separation.The following information was provided by the initial reporter: material #: 10794983.Batch/ lot #: unknown (possible 20095142) rn was reconnecting the tubing back to the patient.When rn let go, the tubing disconnected from the patient.Looking closer (there was a bifuse at the end of the line) the twisting part of the bifuse was still connected to the patients patient's peripherally inserted central catheter (picc) cap and the rest of the line was not (the twisting part fell off when it's not supposed to).Fortunately, rn caught the line before it fell on the floor and was able to swap out the bifuse for a working one.There was no detectable harm.
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.The customer complaint of tubing disconnected from the patient could not be verified due to the product not being returned for failure investigation.The actual lot # of the reported device is unknown, but a dhr was done for the potential lot number.A device history record review for model 10794983 lot number 20095142 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample received, an investigation could not be performed and a root cause could not be determined.The actual lot # of the reported device is unknown, but a chc was done for the potential lot #: a complaint history check was performed and there was 1 related complaint previously reported with the defect/condition of separation other component - no leak with lot #20095142 regarding item #10794983.H3 other text : see h.10.
 
Event or Problem Description
It was reported that the y microbore ext w/luer & 2 sld clp experienced component separation.The following information was provided by the initial reporter: material #: 10794983, batch/ lot #: unknown (possible 20095142).Rn was reconnecting the tubing back to the patient.When rn let go, the tubing disconnected from the patient.Looking closer (there was a bifuse at the end of the line) the twisting part of the bifuse was still connected to the patients patient's peripherally inserted central catheter (picc) cap and the rest of the line was not (the twisting part fell off when it's not supposed to).Fortunately, rn caught the line before it fell on the floor and was able to swap out the bifuse for a working one.There was no detectable harm.

Brand Name
Y MICROBORE EXT W/LUER & 2 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11996772
Report Number9616066-2021-51311
Device Sequence Number19722828
Product Code FPA
UDI-Device Identifier50885403234291
UDI-Public50885403234291
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10794983
Device Catalogue Number10794983
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR